On a Riemann–Hilbert problem for a vector that is holomorphic in an infinite cylinder
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 500-505
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a9,
author = {A. Abdushukurov},
title = {On a {Riemann{\textendash}Hilbert} problem for a vector that is holomorphic in an infinite cylinder},
journal = {Differencialʹnye uravneni\^a},
pages = {500--505},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a9/}
}
A. Abdushukurov. On a Riemann–Hilbert problem for a vector that is holomorphic in an infinite cylinder. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 500-505. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a9/